Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 105283, 9 pages
http://dx.doi.org/10.1155/2013/105283
Research Article

A Method to Solve the Limitations in Drawing External Rays of the Mandelbrot Set

1Instituto de Tecnologías Físicas y de la Información (ITEFI), Consejo Superior de Investigaciones Científicas (CSIC), Serrano 144, 28006 Madrid, Spain
2Department of Mathematics and Computer Science, “Avram Iancu” University, Ilie Măcelaru 1A, 400380 Cluj-Napoca, Romania
3Romanian Institute of Science and Technology, Cireşilor 29, 400487 Cluj-Napoca, Romania

Received 9 July 2013; Accepted 4 August 2013

Academic Editor: Guanrong (Ron) Chen

Copyright © 2013 M. Romera et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. Romera, G. Pastor, A. B. Orue, A. Martin, M.-F. Danca, and F. Montoya, “A Method to Solve the Limitations in Drawing External Rays of the Mandelbrot Set,” Mathematical Problems in Engineering, vol. 2013, Article ID 105283, 9 pages, 2013. https://doi.org/10.1155/2013/105283.